Flood, Ramsey
- When
- June 1, 12:00 AM CST to June 17, 11:59 PM CST
- Where
- Ramsey County, (Dvl)devils Lake Mun
- Cause
- Heavy Rain
- Reported by
- Mesonet
- Coordinates
- 48.120, -98.920
78 feet MSL). 28 feet MSL.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS FGF wrote it up.
Devils Lake began the month of June at a level around 1447.72 feet MSL, peaked around 1447.95 feet MSL by mid-month, then began a slow fall through the end of the month (to a level around 1447.78 feet MSL). Stump Lake began the month around 1446.56 feet MSL and ended the month at a level around 1447.28 feet MSL. Therefore, at the end of June, the two lakes were within 0.50 feet MSL of each other.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before the first event at May 31, 7:20 PM CST, 4 hours 40 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND FORKS ND 820 PM CDT THU MAY 31 2007 ISOLATED SHRA/TSRA CONTINUES ALONG WEAK SURFACE BOUNDARY ORIENTED ROUGHLY FROM FAR-DVL AIDED BY WEAK VORTICITY LOBE ROTATING AROUND UPPER LOW. RELATED CU FIELD PRETTY SPOTTY AND WITH LOSS OF HEATING SHOULD SEE THIS BATCH WEAKEN OR DISSIPATE. MORE ORGANIZED CONVECTION OVER EASTERN SOUTH DAKOTA LIFTING NORTHWARD AND SHOWING SIGNS OF WEAKENING LIKELY DUE TO STRONGER CONVECTION UPSTREAM AND LOSS OF HEATING. AS 40KT LOW LEVEL JET KICKS IN AFT MIDNIGHT EXPECT SOUTH DAKOTA CONVECTION TO LIKELY HOLD TOGETHER IN SOME RESPECT. AIRMASS WILL REMAIN MODESTLY UNSTABLE AND WITH WEAK 850MB THETA-E RIDGE NOSING INTO SOUTHEAST ND ALONG WITH EXIT REGION OF UPPER LEVEL SPEED MAX WILL CONTINUE HIGHER POPS ACROSS SOUTH AND WILL MENTION T. WITH MORE CLOUDS SPREADING INTO THE SOUTH WILL HAVE WARMEST MINIMUM TEMPERATURES THIS AREA. OTHERWISE SHOULD SEE CLEARING ACROSS NORTH AND WITH DEWPOINTS IN LOWER 50S CURRENT FORECAST VALUES SEEM REASONABLE. && .AVIATION... SHOULD SEE MAJORITY OF CU FIELD ACROSS NORTH HALF CONTINUE TO DISSIPATE TONIGHT ALONG WITH SHRA AND ISOLD T. OVER SOUTHERN FA MID LEVEL CLOUDS ASSOCIATED WITH MORE ORGANIZED CONVECTION IN SD WILL CONTINUE TO SPREAD NORTH. COULD ALSO SEE SOME LOWER VFR CIGS IN SCT SHRA/TSRA WHICH WILL LIKELY CONTINUE OVERNIGHT THIS AREA. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && VOELKER
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 637 AM CDT THU MAY 31 2007 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-011145- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- 637 AM CDT THU MAY 31 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING IN SOUTHEAST NORTH DAKOTA INTO WEST CENTRAL MINNESOTA. PEA SIZE HAIL IS POSSIBLE WITH THE STRONGER STORMS...BUT SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE FRIDAY AND SATURDAY...WITH THE BEST CHANCE IN EXTREME SOUTHEAST NORTH DAKOTA AND WEST CENTRAL MINNESOTA. THERE IS AN ISOLATED CHANCE FOR THUNDERSTORMS ON SUNDAY FROM BAUDETTE TO PARK RAPIDS AND POINTS EAST. THE MAIN THREAT WITH ANY STORMS WOULD BE LOCALIZED HEAVY RAIN ON FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. DK
The national radar mosaic for the moment the first event began.
3 flood. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in North Dakota in 2007Every state in 2007This day in weather historyWarnings in North Dakota, June 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 36583, 36587, 36589.